what to tell dr.

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

springsjean
Forum Moderator


Date Joined Mar 2009
Total Posts : 2154
   Posted 5/31/2009 6:27 PM (GMT -6)   
I am only two months into diagnosis after 3 1/2 years of symptoms.  I go back to dr. this week and am so afraid if I tell him I am feeling a little better, he is going to take me off antibiotic.   I guess I need to find out what his treatment protocol is but anyone have any ideas?  I've only been to him once, after not liking the first lyme dr. at all.  He has me on 3000 mg of amoxicillin at  the moment for lyme and erlichosis.  Being that one of worst of my many symptoms has been severe anxiety and psychiatric, is it possible I can get him to do a brain MRI to see if it has affected my brain or am I being ridiculous?  Thanks.

CajunGrl
Veteran Member


Date Joined Mar 2009
Total Posts : 4717
   Posted 5/31/2009 6:46 PM (GMT -6)   
I don't have an answer as to what you should tell your doctor but I do know that amoxicillian at 1500mg made me have very bad anxiety attacks and made me depressed, irritable and moody. I think it's the toxins dying off really fast that does this. You may have to lower your dose a little or pulse for a few days.
2003 symptoms started
2007 Diagnosed with Lyme. Didn't start treatment.
2008 symptoms came back with a vengence.
2009 Diagnosed with Lyme plus co-infections....Babesia and Bartonella.
Illnesses:-Chronic Lyme Disease,Hashimotos Thyroiditis, Ulcers, Hypoglycemia
Medications:-Biaxin 250mg to start,Mepron,Ultram,Thyro Complex 60mg,Probiotics and supplements


hopingToFindCure
Veteran Member


Date Joined Nov 2008
Total Posts : 759
   Posted 5/31/2009 7:21 PM (GMT -6)   
Tell him you're making progress and don't feel cured yet and would like to continue.

I don't know if MRI can pick up psychiatric stuff. Some scans can tell of issues though. Just not sure if MRI does. That's a question for the doctor. And even then, only certain specialists can request an MRI and it is usually disputed by the insurance company as a matter of course. The neuro then writes the insurance company back detailing why the MRI is necessa.
Bit June 08.


gorbybelle
Regular Member


Date Joined May 2009
Total Posts : 147
   Posted 6/1/2009 2:48 AM (GMT -6)   
I believe that 'die off' can cause anxiety/depression etc;

I think the advice above to reduce abx. dose for a while is a good idea - don't forget to drink LOTS of water to wash the toxins out.

gorbybelle
Regular Member


Date Joined May 2009
Total Posts : 147
   Posted 6/1/2009 2:54 AM (GMT -6)   
P.S. - you are not being ridiculous - that is how anxiety can make us feel.

I have had symptoms for about three and a half years also - my anxiety levels have gotten bad at times - but I felt like I was going 'crazy' for sure once I started 'doxycycline' - it will pass - keep remembering your 'relaxed' times.

springsjean
Forum Moderator


Date Joined Mar 2009
Total Posts : 2154
   Posted 6/1/2009 5:09 AM (GMT -6)   
Unfortunately my anxiety was at its worst before starting the antibiotics so I don't think its from the herx. Its actually gotten a little better. Thanks so much everyone for the advice.
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, August 19, 2017 9:55 PM (GMT -6)
There are a total of 2,857,626 posts in 313,534 threads.
View Active Threads


Who's Online
This forum has 155140 registered members. Please welcome our newest member, FIXME!.
379 Guest(s), 7 Registered Member(s) are currently online.  Details
SammiK, theHTreturns..., dacarte3, cr3ativegirl, puppylover, NotQuiteAntonio, WV Mike


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer